# SDR YENA2019040850181

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 62,246 hours, 23,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 771072
- Condition: No Test
- Location: 12wl
- Part time: 44,946 hours, 16,814 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 391,  EMERGENCY LIGHT TEST FAILS BATTERIES 11WL AND 12WL; R & R 11WL AND 12WL BATTERIES IAW AMM 33-51-38. OPS CHECK OK.
